Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 9, 2015, 2:45 PM EDT for Sussex County, Warren County, New Jersey; 5 counties in Pennsylvania. It was in force for 90 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 9, 2015, 2:45 PM EDT (18:45 UTC)
- Expired
- Oct 9, 2015, 4:15 PM EDT
- In force
- 90 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Binghamton radar (KBGM), 141 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 9, 4:21 PM EDT | TSTM WND DMG | Flying Hills, PA | LARGE TREE DOWN AT ROUTE 10 AND ROUTE 724 IN CUMRU TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258
WWUS81 KPHI 091845
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EDT FRI OCT 9 2015
NJZ001-007-PAZ054-055-060>062-092015-
SUSSEX-WARREN-CARBON-MONROE-BERKS-NORTHAMPTON-LEHIGH-
245 PM EDT FRI OCT 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN...
SUSSEX...NORTHAMPTON...LEHIGH...MONROE...BERKS AND CARBON COUNTIES...
AT 243 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM TRESSLARVILLE TO NEAR NEW BLOOMFIELD...AND MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...READING...EASTON...NEWTON...LEHIGHTON...MONTAGUE...MOUNT
POCONO...BETHLEHEM...FORKS...EMMAUS...WYOMISSING...NORTHAMPTON...EAST
STROUDSBURG...TOBYHANNA...WILSON...BLAIRSTOWN...HELLERTOWN...
NAZARETH...PALMERTON AND BANGOR.
LAT...LON 4122 7441 4017 7593 4049 7643 4057 7602
4065 7598 4074 7576 4091 7599 4101 7573
4109 7577 4113 7569 4112 7564 4123 7554
4125 7513 4115 7515 4114 7509 4108 7503
4116 7490 4128 7484 4135 7475 4136 7469
TIME...MOT...LOC 1843Z 311DEG 34KT 4145 7543 4038 7718
$$
SZATKOWSKIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 9, 11:52 AM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Oct 9, 11:52 AM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1152 AM EDT FRI OCT 9 2015
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL TRACK TO OUR NORTH DURING TODAY,
HOWEVER AN ASSOCIATED STRONG COLD FRONT WILL MOVE THROUGH OUR AREA
THIS EVENING. HIGH PRESSURE WILL THEN BUILD INTO OUR REGION SUNDAY
AND MONDAY. THE NEXT COLD FRONT ARRIVES DURING TUESDAY, BRIEFLY
FOLLOWED BY HIGH PRESSURE WEDNESDAY. IT APPEARS THAT ANOTHER COLD
FRONT THEN ARRIVES LATE WEDNESDAY INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS ASSOCIATED WITH AN
APPROACHING COLD FRONT IS NOW PROGRESSING THROUGH WESTERN/CENTRAL
PENNSYLVANIA LATE THIS MORNING AND WILL MOVE INTO EASTERN
PENNSYLVANIA LATER THIS AFTERNOON. A FEW SCATTERED SHOWERS HAVE
DEVELOPED ACROSS PORTIONS OF THE AREA ASSOCIATED WITH A COUPLE OF
WEAK VORTICITY IMPULSES AND WILL CONTINUE TO AFFECT THE AREA. THE
ATMOSPHERE IS BECOMING WEAKLY UNSTABLE THIS MORNING AND SHOULD
REMAIN UNSTABLE INTO THE AFTERNOON AS SUNSHINE ALLOWS FOR MORE
DAYTIME HEATING TO OCCUR. THIS SHOULD ALLOW THE LINE OF SHOWERS
AND THUNDERSTORMS TO MAINTAIN THEMSELVES AND POSSIBLY INTENSIFY AS
THEY APPROACH THE AREA. WITH THE WEAK INSTABILITY EXPECTED,
MLCAPES APPROACHING 500-1000 K/KG AND NEGATIVE LI'S, ALONG WITH
BULK SHEAR AROUND 30-35 KNOTS, A FEW STRONGER STORMS WITH GUSTY
WINDS ARE POSSIBLE. A BRIEF PERIOD OF MODERATE TO HEAVY RAIN WILL
ALSO OCCUR WITH ANY THUNDERSTORMS WITH PW VALUES AROUND 1.5
INCHES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
TONIGHT...AGAIN NO CHANGE FROM THE PREVIOUSLY WRITTEN THURSDAY
AFD SCENARIO. ANY LINGERING SHOWERS AND SCT TSTMS NEAR THE CF AT 8
PM THIS FRIDAY EVENING (MAINLY SE NJ AND THE SRN PORTION OF THE
DELMARVA) SHOULD QUICKLY MOVE OUT TO SEA ALONG THE COLD FRONT.
THERE MIGHT BE SOME LAGGING SPRINKLES BEHIND THE COLD FRONT IN SE
PA AND S NJ THIS EVENING BUT ESSENTIALLY IT DRIES OUT TONIGHT.
HIGH CLOUD COVER MAY REMAIN MOST OF THE NIGHT BUT THERE WILL BE A
NOTICEABLE COOLING AND DRYING IN THE BOUNDARY LAYER OVERNIGHT WITH
NORTHWEST SURFACE WINDS GUSTY TO 20 MPH AND BECOMING NORTHERLY
TOWARD MORNING.
CONFIDENCE: ABOVE AVERAGE.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF A TROUGH IN PLACE ACROSS THE EAST
SATURDAY, HOWEVER A STRONGER SHORT WAVE IN THE BASE OF THIS TROUGH
ALLOWS FOR MORE AMPLIFICATION TO OUR SOUTH. THIS SHOULD RESULT IN A
CLOSED LOW FORMING TO OUR SOUTH DURING THE COURSE OF THE WEEKEND AND
EARLY NEXT WEEK. THE NEXT TROUGH SLIDES ACROSS THE NORTHERN TIER OF
STATES MONDAY AND ARRIVES INTO THE NORTHEAST TUESDAY, BEFORE
RELAXING SOME WEDNESDAY INTO THURSDAY. WE USED A MODEL BLEND WITH
CONTINUITY FOR SATURDAY INTO MONDAY, THEN BLENDED THE 00Z WPC
GUIDANCE WITH CONTINUITY THEREAFTER. SOME ADJUSTMENTS WERE THEN MADE
FOLLOWING ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES.
FOR SATURDAY...A STRONGER SHORT WAVE AT THE BASE OF THE TROUGH LOOKS
TO RESULT IN THE FLOW BECOMING CUT OFF AND THEREFORE A CLOSED LOW
DEVELOPS TO OUR SOUTH. THIS SHOULD MAINTAIN AT LEAST SOME CLOUDS FOR
A TIME IN THE MORNING MAINLY ACROSS THE SOUTHERN PORTIONS OF OUR
CWA. HIGH PRESSURE AT THE SURFACE IS FORECAST TO BE BUILDING IN
THROUGH THE DAY WITH A NORTHERLY WIND EXPECTED. THIS WILL HELP
ADVECT DRIER AIR SOUTHWARD ACROSS OUR AREA, THEREFORE MORE SUNSHINE
SHOULD OCCUR FROM NORTH TO SOUTH. IT APPEARS THAT ENOUGH DRYING
SHOULD PREVENT MUCH STRATOCUMULUS DEVELOPING WITHIN THE CAA. IT WILL
BE MUCH COOLER, HOWEVER LESS WIND SHOULD OCCUR IN THE AFTERNOON AS
THE SURFACE HIGH BUILDS IN. GIVEN ENOUGH CLEARING AND LIGHTER WINDS
AT NIGHT, TEMPERATURES MAY NEAR THE MID/UPPER 30S ACROSS PORTIONS OF
THE NORTHERN ZONES TOWARD DAYBREAK SUNDAY WITH POSSIBLY SOME FROST.
FOR SUNDAY AND MONDAY...A CHILLY START TO SUNDAY. THE UPPER-LEVEL
TROUGH GENERALLY STARTS TO WEAKEN SUNDAY AS RIDGING BUILDS UP THE
OHIO VALLEY, HOWEVER A CLOSED LOW LOOKS TO LINGER TO OUR SOUTH. WE
ARE LEFT WITH LINGERING HIGH PRESSURE AT THE SURFACE SUNDAY BEFORE
IT WEAKENS INTO MONDAY. THE AFOREMENTIONED CLOSED LOW AND ASSOCIATED
SURFACE LOW SHOULD REMAIN SOUTH AND EAST AS IT SLOWLY MOVES OUT TO
SEA MONDAY. THIS OCCURS AS THE NEXT UPPER-LEVEL TROUGH BEGINS TO
AMPLIFY ACROSS THE GREAT LAKES REGION. WE ARE ANTICIPATING A WARMING
TREND DURING THIS TIME FRAME AS THE FLOW STARTS TO TURN
SOUTHWESTERLY AHEAD OF THE NEXT COLD FRONT. WE MAINTAINED A DRY
FORECAST BASED ON SURFACE HIGH PRESSURE WORKING IN FOR A TIME.
FOR TUESDAY THROUGH THURSDAY...THE MODEL GUIDANCE OVERALL SHOWS A
DECENT UPPER-LEVEL TROUGH SWINGING ACROSS THE GREAT LAKES AND INTO
THE NORTHEAST FOR A TIME. THIS PUSHES A COLD FRONT INTO THE AREA
TUESDAY. IT STILL APPEARS THOUGH THAT THE MAIN SURFACE LOW TRACKS
WELL TO OUR NORTH ALTHOUGH PERHAPS A WEAK SURFACE LOW DEVELOPS NEAR
COASTAL NEW ENGLAND. THIS LEAVES OUR AREA REMOVED FROM THE BETTER
LARGE SCALE LIFT. IN ADDITION, THE DEEPER MOISTURE LOOKS TO RESIDE
OFFSHORE AND THEREFORE IS MORE LIMITED HERE FOR THE FRONTAL BOUNDARY
TO WORK WITH. AS A RESULT, SOME LOW POPS WERE LEFT FOR TUESDAY. A
BRIEF RETURN OF HIGH PRESSURE FOR WEDNESDAY, HOWEVER ANOTHER SYSTEM
QUICKLY TRACKING JUST NORTH OF THE GREAT LAKES MAY SEND ANOTHER COLD
FRONT INTO OUR AREA WEDNESDAY NIGHT INTO THURSDAY. THE TIMING OF THE
INDIVIDUAL FEATURES IS LESS CERTAIN THIS FAR OUT ESPECIALLY AS THE
SHORT WAVES MAY BE ON THE WEAKER SIDE. A SURFACE COLD FRONT, PERHAPS
WEAKENING, MAY THEREFORE STILL BE LURKING IN OUR AREA DURING
THURSDAY.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
SOME MVFR CIGS DEVELOPED ACROSS ABE/RDG/TTN DURING THE MID MORNING
HOURS, BUT SHOULD BE LIFTING SHORTLY. OTHERWISE, TAFS SHOULD BE
VFR, OUTSIDE OF ANY SCATTERED SHOWERS THROUGH EARLY THIS
AFTERNOON. THE MAIN LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS IS
PROGRESSING THROUGH WESTERN/CENTRAL PENNSYLVANIA. IT NOW LOOKS
LIKE THE LINE SHOULD BE REACHING ABE/RDG BETWEEN 19-21Z,
ILG/PHL/PNE/TTN BETWEEN 20-22Z, AND ACY/MIV BETWEEN 21-23Z. WE
WILL KEEP THE MENTION OF LOWER VSBY, GUSTY WINDS, AND
THUNDERSTORMS WHERE THEY ARE CURRENTLY IN THE TAFS, AND WE MAY ADD
THIS TO THE ACY/MIV 18Z TAFS.
TONIGHT...ANY LINGERING SHOWERS SHOULD QUICKLY EXIT OFFSHORE BETWEEN
00Z-02Z/10 WITH VFR CIGS CLEARING TO REVEAL ONLY CIRRUS AFTER 06Z/10.
WINDS BECOMING PREDOMINANTLY NW WITH GUSTS AROUND 20 KT, THEN TURNING
NORTHERLY TOWARD 10Z SATURDAY. CONFIDENCE: ABOVE AVERAGE.
OUTLOOK...
SATURDAY...VFR. NORTH-NORTHEAST WINDS MAINLY 10-15 KNOTS, THEN
DIMINISHING IN THE LATE MORNING AND AFTERNOON /BECOMING MOSTLY LIGHT
AND VARIABLE AT NIGHT/.
SUNDAY AND MONDAY...MAINLY VFR.
TUESDAY...MAINLY VFR, HOWEVER A COLD FRONT MOVING THROUGH MAY
PRODUCE SOME SHOWERS.
&&
.MARINE...
SCA HEADLINES. SCA SW WIND BEGINS AROUND MIDDAY NEARSHORE PORTS
WHERE NAVIGATION MAY BE HINDERED. FURTHER OUT OVER THE WATER, THE
SOUTHWEST WIND MAY BE A LITTLE LESS DUE TO LESS TRANSFER. EASTERLY
SWELL THIS MORNING WILL BE OVERRUN BY A DEVELOPING SOUTHERLY SHORT
PERIOD CHOP THIS AFTERNOON,
TODAY...WINDS ARE EXPECTED TO INCREASE TO 25 KNOTS, AND AND SEAS
ON THE OCEAN ARE EXPECTED TO INCREASE TO 5 FEET DURING THE DAY
AHEAD OF THE FRONTAL BOUNDARY.
TONIGHT...WIND SHIFT TO NW WITH GUSTS 25 KT, ESPECIALLY NJ WATERS
AFTER MIDNIGHT. ATLANTIC SEAS 4-5 FT.
OUTLOOK...
SATURDAY...HIGH PRESSURE BUILDING IN FROM THE WEST AND WEAK LOW
PRESSURE TO OUR SOUTH WILL RESULT IN A NORTHERLY WIND. THE PRESENCE
OF CAA INITIALLY AND A TIGHTENED PRESSURE GRADIENT WILL RESULT IN
GUSTY WINDS, HOWEVER AS THE HIGH BUILDS CLOSER THE WINDS ARE
EXPECTED TO DECREASE FROM NORTH TO SOUTH IN THE AFTERNOON. AS A
RESULT, WE WILL EXTEND THE SMALL CRAFT ADVISORY THROUGH MIDDAY FOR
THE ATLANTIC COASTAL WATERS AND LOWER DELAWARE BAY. THE WINDS AND
SEAS ARE EXPECTED TO LOWER AT NIGHT.
SUNDAY THROUGH TUESDAY...THE WINDS AND SEAS ARE ANTICIPATED TO BE
BELOW SMALL CRAFT ADVISORY CRITERIA AT THIS TIME. A COLD FRONT
HOWEVER ARRIVES DURING TUESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT SATURDAY FOR ANZ431-
450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430.
&&
SYNOPSIS...GORSE
NEAR TERM...DRAG/ROBERTSON
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE/ROBERTSON
MARINE...DRAG/GORSEHazardous weather outlook, Oct 9, 8:12 AM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 812 AM EDT FRI OCT 9 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ060-061-070- 071-101>106-101215- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 812 AM EDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME GUSTY THUNDERSTORMS WITH BRIEF HEAVY RAIN ARE POSSIBLE THIS AFTERNOON, ESPECIALLY EASTERN PENNSYLVANIA AND NEW JERSEY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-101215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 812 AM EDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE THAT A LINE OF HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL CROSS THE COASTAL WATERS BETWEEN 5 PM AND 9 PM ACCOMPANIED BY A BRIEF BURST OF GUSTY WEST WINDS TO 35 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-008-PAZ054-055-062-101215- SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- 812 AM EDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME GUSTY THUNDERSTORMS WITH BRIEF HEAVY RAIN ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST IS POSSIBLE EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 9, 2:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EDT FRI OCT 9 2015
NJZ001-007-PAZ054-055-060>062-092015-
SUSSEX-WARREN-CARBON-MONROE-BERKS-NORTHAMPTON-LEHIGH-
245 PM EDT FRI OCT 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN...
SUSSEX...NORTHAMPTON...LEHIGH...MONROE...BERKS AND CARBON COUNTIES...
AT 243 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM TRESSLARVILLE TO NEAR NEW BLOOMFIELD...AND MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...READING...EASTON...NEWTON...LEHIGHTON...MONTAGUE...MOUNT
POCONO...BETHLEHEM...FORKS...EMMAUS...WYOMISSING...NORTHAMPTON...EAST
STROUDSBURG...TOBYHANNA...WILSON...BLAIRSTOWN...HELLERTOWN...
NAZARETH...PALMERTON AND BANGOR.
LAT...LON 4122 7441 4017 7593 4049 7643 4057 7602
4065 7598 4074 7576 4091 7599 4101 7573
4109 7577 4113 7569 4112 7564 4123 7554
4125 7513 4115 7515 4114 7509 4108 7503
4116 7490 4128 7484 4135 7475 4136 7469
TIME...MOT...LOC 1843Z 311DEG 34KT 4145 7543 4038 7718
SZATKOWSKIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 3:17 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 58 min |
| Oct 9, 5:25 PM EDT | Special Weather Statement | PHI | Mercer | 65 min |
| Oct 9, 5:41 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 49 min |
| Oct 9, 5:43 PM EDT | Special Marine Warning | PHI | 92 min | |
| Oct 9, 5:47 PM EDT | Special Marine Warning | PHI | 88 min | |
| Oct 9, 6:04 PM EDT | Special Weather Statement | PHI | Atlantic, Cumberland, Gloucester, Salem | 56 min |
| Oct 9, 6:08 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Mercer, Middlesex, Monmouth, Ocean | 52 min |
| Oct 9, 6:53 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Oct 9, 6:55 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 95 min |
| Oct 9, 6:58 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 62 min |
| Oct 9, 4:01 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 44 min |
| Oct 9, 4:39 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 51 min |
| Oct 9, 4:47 PM EDT | Tornado Warning | PHI | Chester, Montgomery | 28 min |
| Oct 9, 5:17 PM EDT | Special Weather Statement | PHI | Cecil, Kent | 43 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.